Open Access
Translator Disclaimer
January 2021 Real hypersurfaces with Killing structure Jacobi operator in the complex hyperbolic quadric
Jin Suh Young
Author Affiliations +
Osaka J. Math. 58(1): 1-28 (January 2021).

Abstract

First we introduce the notion of Killing structure Jacobi operator for real hypersurfaces in the complex hyperbolic quadric ${Q^m}^*=SO^0_{2,m}/SO_2 SO_m$ . Next we give a complete classification of real hypersurfaces in ${Q^m}^*=SO^0_{2,m}/SO_2 SO_m$ with Killing structure Jacobi operator.

Acknowledgments

The present author would like to express his hearty thanks to the referee for his/her valuable comments and suggestions to improve the first version of our manuscript.

Citation

Download Citation

Jin Suh Young. "Real hypersurfaces with Killing structure Jacobi operator in the complex hyperbolic quadric." Osaka J. Math. 58 (1) 1 - 28, January 2021.

Information

Received: 3 October 2018; Revised: 21 August 2019; Published: January 2021
First available in Project Euclid: 9 May 2021

Subjects:
Primary: 53C40
Secondary: 53C55

Rights: Copyright © 2021 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.58 • No. 1 • January 2021
Back to Top